Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On approximate solutions to the convolution equation on the half-line


Author: T. K. Boehme
Journal: Bull. Amer. Math. Soc. 69 (1963), 847-849
DOI: https://doi.org/10.1090/S0002-9904-1963-11061-7
MathSciNet review: 0165320
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Foiaş, Approximation des opérateurs de J. Mikusiński par des fonctions contiues, Studia Math. 21 (1961), 73-74. MR 139907
  • 2. Cz. Ryll-Nardzewski, Sur les séries de puissances dans le calcul opératoire, Studia Math. 13 (1953), 41-47. MR 55588


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11061-7

American Mathematical Society